# SDR SWAA2020110323290

- Difficulty date: October 14, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF HAS 2 AREAS OF DELAMINATION AT FWD AND OUTBOARD EDGES.   REPAIRED 2 AREAS OF DELAMINATION AT FWD AND OUTBOARD EDGES ON FLOOR PANEL 241BF, IAW SRM 53-00-50-2R-10.
